# SDR GTIA2017110202219

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 14,546 hours, 6,727 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, HAD A SOCK ODOR,  TURND OFF THE NR 1 PACK, AND SMELL DISSAPATED. IAW TSM 05-50-00,  IDENTIFIED THE NR 1 ENGINE WAS THE CAUSE OF THE ODOR.   FOUND DEOILER  SEAL LEAKING.  R & R THE SEAL AND MATING RING IAW AMM 72-60-318-72-60-29.  ACCOMPLSIHED A DECONTAMINATION OF ENVIROMENTAL CONTROL SYS IAW AMM 21-00-008.   NR 1 ENGINE  RUNS IAW 71-00-00, ALL CHECKED NORMAL./
